EconPapers    
Economics at your fingertips  
 

Algorithms for Solution of Symmetric Eigenvalue Problems

Larisa Beilina (), Evgenii Karchevskii and Mikhail Karchevskii
Additional contact information
Larisa Beilina: Chalmers University of Technology and University of Gothenburg, Department of Mathematical Sciences
Evgenii Karchevskii: Kazan Federal University, Department of Applied Mathematics
Mikhail Karchevskii: Kazan Federal University, Department of Computational Mathematics

Chapter Chapter 11 in Numerical Linear Algebra: Theory and Applications, 2017, pp 375-405 from Springer

Abstract: Abstract In this chapter we will discuss algorithms that can solve only symmetric eigenvalue problemsSymmetric eigenvalue problems algorithms using direct noniterative methods.

Keywords: Jacobi Rotation; Symmetric Tridiagonal Matrix; Inertia Theorem; Rayleigh Quotient Iteration; Hessenberg (search for similar items in EconPapers)
Date: 2017
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-319-57304-5_11

Ordering information: This item can be ordered from
http://www.springer.com/9783319573045

DOI: 10.1007/978-3-319-57304-5_11

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-30
Handle: RePEc:spr:sprchp:978-3-319-57304-5_11